New symptom?

Discussion in 'Fibromyalgia Main Forum' started by Nonie04412, Mar 2, 2003.

  1. Nonie04412

    Nonie04412 New Member

    I am new to this board. My name is Linda and I have had fibro for over 13 years. I have several other health problems, and realize there are many conditions associated with fibro . I am wondering if anyone has had hallucinations? I have been having them for over 6 months and can't figure out why. I am taking a med for them but am getting so tired of taking another pill.
    I hope someone can help me with this.
    Thanks and God Bless
    Linda
  2. Lendi

    Lendi New Member

    Welcome. I agree with Jody. I hadn't heard of hullucinations as a side effect of FM either. I know some sleeping pills can cause it and I'm sure other meds might as well. I would definitely ask the Dr. where it's coming from and if it might be a medication you are currently already taking. Hugs, feel better Lendi
  3. sb439

    sb439 New Member

    perhaps some of the meds you take cause the hallucinations? I know benadryl does to some people, and St.John's Wort to others, so you could carefully check through all the things you take, whether any of them could be responsible? Or a combination of two?
    Susanne
  4. Storm

    Storm New Member

    Another thing to check with your doctor or pharmacist is combinations of prescribed meds and over the counter and/or herbal or "natural" stuff. Someone in our town was taking some kind of herbal supplements she got from a health store and it interacted with some meds she was taking from the doctor. It almost killed her, and one of the other things it was doing to her was causing her to see things that weren't there.
  5. Shirl

    Shirl New Member

    Hi Nonie, glad to have you join us. No, I have not had hallucinations from FM, but have had them from high fever and a bad drug combination.

    I agree with all the others, do ask the doctor or the pharmacist, you maybe mixing something that is causing this.

    OTC's, Herbs and prescribed drugs sometimes don't mix and can cause all kinds of problems.

    Hope you find out what is causing your problem soon, and again welcome to the board.

    Let us know how you are doing.

    Shalom, Shirl

  6. phenom

    phenom New Member

    hi linda, welcome. i've had hallucinations in the past brought on by sheer exhaustion. that in itself is a symptom of FM, so i put it down to that (i'm not on any meds). maybe by treating the hallucinations you are treating the symptom, not the cause - so you might want to try something to help you sleep instead. just a suggestion!

    phenom
  7. JLH

    JLH New Member

    Could they be a side effect of some of your meds? Are you on any new sleep or antidepressant meds? Or any other new medication? If so, call your doctor to see if it could be the problem. When my father was in the hospital a few years ago, they gave him a new med to sleep which caused hallucinations. After we asked them to stop that med, the hallucinations quit. Good luck; hope you find out the cause soon!